# SDR FDEA201701060063

- Difficulty date: January 6, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAC CEILING , CENTER OBSERVER SEAT MECHANISM ACCESS HOLE SKIN FOUND CRACK.  REPAIRED IAW EA 1-5320-T0330845 PART1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100. A
